Approximations of the jensen divergence

Full text for this resource is not available from the Research Repository.

Kikianty, E, Dragomir, Sever S ORCID: 0000-0003-2902-6805, Ndlovu, L and Sherwell, D (2014) Approximations of the jensen divergence. Applied Mathematics and Information Sciences, 8 (6). 2739 - 2750. ISSN 1935-0090

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/30440
DOI https://doi.org/10.12785/amis/080609
Official URL http://naturalspublishing.com/Article.asp?ArtcID=6...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords error term; divergence; distribution; m-time differentiable function
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login